# SDR ASOA201102215

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 22,987 hours, 20,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT LT FLOOR SILL UPPER SURFACE BEWTEEN SURFACE BETWEEN FS 559.00 AND FS 559.00+112 AROUND FASTENER HOLES HAS CORROSION.  REMOVED CORROSION IAW SRM 51-21-06.   PEFORMED UT THICKNESS OF BLEND AREA IAW MAC NDT INSPECTION PROCEDURE UT-3.  MIN MATERIAL REMAINING IS .059" ORIGINAL IS .063" MATERIAL REMOVED IS .004".  BLEND AREA WITHIN ALLOWABLE LIMITS IAW SRM 53-00-00 FIG 102, SHEET 2.  RESTORED FINISH IAW SRM 51-25-06, 51-26-16, 51-21-11.
